# SDR 2000ZZZX39

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N398AG
- Make and model: Israel ASTRA SPX
- Aircraft serial: 088
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: D25W58205003
- Condition: Frozen
- Location: Rudder
- Part time: 140 hours
- Component: D25W58205005
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH THE TOP AND BOTTOM ROLLER TRIM ACTUATORS BECAME INOPERATIVE AT ALT DUE TO FREEZING.  SUBMITTER STATED THIS IS THE SECOND OCCURRENCE OF THIS PROBLEM ON THEIR AIRCRAFT.
